MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.412
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: event occurred on an unknown date in 2019.Additional product codes: hrs, hwc.(b)(4).Device evaluated by mfr, manufacture date, event problem and evaluation codes: device history lot: part: 02.124.412, lot: l824012, manufacturing site: (b)(4), release to warehouse date: 20.Mar.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate (b)(4) was reviewed and the used material was according to specification for implants for surgery.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of plate and screws on (b)(6) 2019, due to broken variable angle (va) locking compression plate (lcp) curved condylar right side at the 6th and 7th hole of the shaft of the plate.The patient has an original implant of nine (9) unknown locking screws and two (2) unknown cortex screws on (b)(6) 2019.The patient had been walking on it against the surgeons direction, and a partial weight bearing plate broke.All the implants were removed successfully and the patient was repaired with intramedullary retrograde antegrade femoral nail successfully.There was no surgical delay.Procedure was successfully completed.Patient outcome is unknown.Concomitant devices reported: unk - screws: locking (part# unknown; lot# unknown; quantity 9).Unk - screws: cortex (part# unknown; lot# unknown; quantity 2).This report is for one (1) 4.5mm va-lcp curved condylar plate/12 hole/266mm/right.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary - product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8432897
Report Number2939274-2019-57022
Device Sequence Number11028527
Product Code JDP
UDI-Device Identifier10886982042859
UDI-Public(01)10886982042859
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.412
Device Catalogue Number02.124.412
Device Lot NumberL824012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer03/29/2019
04/26/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date04/25/2019
04/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight120